Proper Bases and Linear Homeomorphisms in Spaces of Analytic Functions.
Mathematische Annalen, Tome 135 (1958), pp. 235-243
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1958__135_160614,
author = {M.G. Arsove},
title = {Proper {Bases} and {Linear} {Homeomorphisms} in {Spaces} of {Analytic} {Functions.}},
journal = {Mathematische Annalen},
pages = {235--243},
year = {1958},
volume = {135},
zbl = {0081.10802},
url = {http://geodesic.mathdoc.fr/item/MAN_1958__135_160614/}
}
M.G. Arsove. Proper Bases and Linear Homeomorphisms in Spaces of Analytic Functions.. Mathematische Annalen, Tome 135 (1958), pp. 235-243. http://geodesic.mathdoc.fr/item/MAN_1958__135_160614/